# SDR USAA2013080100015

- Difficulty date: July 6, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 262BG BETWEEN FR 64 TO 66 & -Y1732 TO -Y254.  REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG 209 & IRM 9701, REV G.
